MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MUST MINI MONOAXIAL SCREW 5X40MM; SPINE CERVICAL PEDICLE SCREW

MEDACTA INTERNATIONAL SA MUST MINI MONOAXIAL SCREW 5X40MM; SPINE CERVICAL PEDICLE SCREW
Catalog Number 03.50.233
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 19 august 2019: lot 152470: (b)(4), expiration date: 2020-08-17.No anomalies found related to the problem.To date, (b)(4) of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During the primary spine surgery, and while the surgeon was reducing the rod, the inside of the mono screw stripped.The surgeon removed the set caps and rod along with the stripped screw from the patient.The surgeon implanted a new screw and rod and replaced all the set caps in the construct and then placed the rod on the other side and completed the case.The surgery was delayed by 2 hours.The surgery was completed successfully.

Brand Name
MUST MINI MONOAXIAL SCREW 5X40MM
Common Device Name
SPINE CERVICAL PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8969431
Report Number3005180920-2019-00751
Device Sequence Number14057730
Product Code NKB
UDI-Device Identifier07630030834981
UDI-Public07630030834981
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2020
Device Catalogue Number03.50.233
Device Lot Number152470
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;